Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS Mobile, AL

March 30, 2025Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood warning at Mar 30, 2025, 5:38 PM CDT for Santa Rosa County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2025, 5:38 PM CDT (22:38 UTC)
Expired
Mar 30, 2025, 8:45 PM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.6 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1280 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

818 
WGUS54 KMOB 302238
FFWMOB
FLC113-310145-
/O.NEW.KMOB.FF.W.0007.250330T2238Z-250331T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
538 PM CDT Sun Mar 30 2025

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Southeastern Santa Rosa County in northwestern Florida...

* Until 845 PM CDT.

* At 538 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gulf Breeze, Oriole Beach, Navarre, Pensacola Beach, Navarre 
  Beach, Woodlawn Beach, Villa Sabine and Holley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3030 8729 3032 8729 3032 8727 3033 8730
      3040 8715 3046 8692 3038 8679

FLASH FLOOD...RADAR INDICATED

$$

RD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 3:59 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 30, 3:59 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
359 PM CDT Sun Mar 30 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 359 PM CDT Sun Mar 30 2025

After an interesting weather day with just enough shear and
instability combined with an outflow enhanced boundary along the
I-10 corridor to generate numerous showers and storms. Some of
those storms were able to rotate and now we transitioned to a
flooding threat as the lead shortwave providing the forcing moves
east of the area. Most of the area will remain dry tonight with
fog developing near the coast and offshore, some of which could
become dense. We will have to monitor fog development this
evening and overnight to see how far inland it can develop.

Attention then turns to the severe weather risk tomorrow. Showers
and storms are expected to ignite along a frontal boundary late
tonight across portions of the ArkLaTex and develop into a line
of thunderstorms that races southeast into our area Monday morning
and clears the area during the afternoon. SPC has extended the
Enhanced Risk southwest to cover almost the entire area for
tomorrow based on the potential for the line of storms to
strengthen as it moves into our area. The greatest risk will be
damaging winds along the QLCS with a few tornadoes possible in
lewps and bows. The CAM guidance is split on intensifying the line
or weakening it as it moves southeast. With the way we have been
worked over today, feel like the window for increasing instability
tomorrow morning will be brief. Therefore, we cannot discount the
weakening solution entirely.

The frontal boundary moves south of the area Monday night. The
front returns quickly northward as a warm front through midweek
ahead of another develop trough across the western states. A
developing upper level ridge across the western Atlantic and
Florida will keep conditions warm and dry through much of the
week. Rain chances return late in the period as another frontal
boundary approaches. /13

&&

.AVIATION...
(18Z TAFS)
Issued at 359 PM CDT Sun Mar 30 2025

Patchy fog will develop tonight mainly along and south of I-10
with areas of dense fog possible near the coast.IFR to LIFR
conditions will be possible overnight. A line of showers and
storms will move into the area Monday morning with heavy rain and
lower visibilities. /13

&&

.MARINE...
Issued at 359 PM CDT Sun Mar 30 2025

Light to moderate southerly tonight then southwesterly
on Monday. Winds become northerly Monday night as a cold front
moves through, then a light southeasterly flow returns on Tuesday.
The onshore flow becomes moderate to occasionally strong for
Wednesday and Thursday. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      66  80  61  80  67  83  69  84 /  20  90  10  10   0   0   0   0
Pensacola   68  77  65  77  69  78  71  79 /  20  80  10  10   0   0   0   0
Destin      67  75  66  77  68  78  70  79 /  20  80  20  10   0   0   0   0
Evergreen   65  79  56  83  64  87  66  87 /  20 100  10  10   0   0   0   0
Waynesboro  63  81  53  83  66  88  68  87 /  30  80  10  20   0  10  10  10
Camden      63  77  54  81  64  86  67  87 /  20 100  10  20   0   0  10  10
Crestview   64  79  59  83  64  84  66  84 /  20  90  30  10   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

MS...None.
GM...Dense Fog Advisory from midnight tonight to 9 AM CDT Monday for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 30, 1:36 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
136 PM CDT Sun Mar 30 2025

FLZ201-301930-
Escambia Inland FL-
136 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ESCAMBIA COUNTY
THROUGH 230 PM CDT...

At 136 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Bay Minette, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Escambia County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3080 8757 3082 8760 3084 8762 3090 8762
      3090 8758 3093 8739 3078 8740
TIME...MOT...LOC 1836Z 264DEG 11KT 3085 8758

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 30, 2:07 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
207 PM CDT Sun Mar 30 2025

ALZ264-FLZ201-301945-
Baldwin Central AL-Escambia Inland FL-
207 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN AND WEST
CENTRAL ESCAMBIA COUNTIES THROUGH 245 PM CDT...

At 206 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Molino, or 15 miles northeast of Loxley, moving east at
10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Molino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3068 8763 3079 8758 3079 8756 3080 8756
      3077 8731 3073 8731 3058 8739
TIME...MOT...LOC 1906Z 291DEG 10KT 3072 8753

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 30, 3:04 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CDT Sun Mar 30 2025

ALZ264-FLZ201>204-302100-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
304 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN...WEST
CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES THROUGH 400 PM
CDT...

At 304 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Molino, or 7 miles northwest of Gonzalez, moving
east at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ensley, Molino, and Gonzalez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3061 8755 3078 8744 3070 8712 3049 8724
TIME...MOT...LOC 2004Z 291DEG 10KT 3066 8739

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RD
Special weather statement, Mar 30, 3:58 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
358 PM CDT Sun Mar 30 2025

FLZ202>204-302200-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
358 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SANTA ROSA AND
SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Floridatown, or near Ferry Pass, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oriole Beach, Pea Ridge, Ferry Pass, Ensley, Pace, Floridatown,
Brent, and Goulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3051 8732 3067 8721 3054 8694 3036 8710
TIME...MOT...LOC 2057Z 315DEG 8KT 3056 8721

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 30, 4:49 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
449 PM CDT Sun Mar 30 2025

FLZ202-204-302245-
Santa Rosa Coastal FL-Escambia Coastal FL-
449 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SANTA ROSA AND
SOUTHEASTERN ESCAMBIA COUNTIES THROUGH 545 PM CDT...

At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oriole Beach, or 6 miles northeast of Gulf Breeze, moving southeast
at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oriole Beach, Gulf Breeze, Navarre Beach, Pensacola Beach, and
Navarre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3047 8721 3054 8705 3037 8684 3030 8718
TIME...MOT...LOC 2149Z 315DEG 8KT 3043 8710

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:00 PM CDTTornado WarningMOBEscambia30 min
Mar 30, 2:07 PM CDTSpecial Weather StatementMOBEscambia38 min
Mar 30, 2:55 PM CDTFlash Flood WarningMOBEscambia3 hr
Mar 30, 3:04 PM CDTSpecial Weather StatementMOBEscambia56 min
Mar 30, 3:43 PM CDTFlash Flood WarningMOBEscambia4 hr
Mar 30, 3:58 PM CDTSpecial Weather StatementMOBEscambia62 min
Mar 30, 4:21 PM CDTFlash Flood WarningMOBEscambia4 hr
Mar 30, 4:49 PM CDTSpecial Weather StatementMOBSanta Rosa56 min

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.